# SDR 99ZZZX496

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460ER
- Make and model: Cessna 172R
- Aircraft serial: 17280668
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Condition: Malfunctioned
- Location: Rt Wing Fuel
- Part time: 279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE ALTERNATOR SYSTEM, FOUND LEFT AND RIGHT FUEL GAUGE NEEDLES WERE FLUCTUATING FROM FULL TO ZERO.  INSPECTED THE FUEL INDICATING SYSTEM AND FOUND THE RIGHT FUEL SENDER, P/N S-3331-1, BAD.  DE-FUELED THE RIGHT FUEL TANK AND REPLACED THE FUEL SENDER.
